# SDR UHLA2014042700338

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 12,833 hours, 9,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 GIRT BAR INDICATOR NOT LINED UP. ADJUSTED L2 DOOR SLIDE INDICATOR IAW AMM 52-12-00, L2 DOOR SLIDE AND INDICATION LINES UP NORMAL AND OPS CHECKS GOOD.
